Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Examples of non-rigid CAT(0) groups from the category of knot groups

Christopher Paul Mooney

Algebraic & Geometric Topology 8 (2008) 1667–1690
Bibliography
1 S B Alexander, R L Bishop, The Hadamard–Cartan theorem in locally convex metric spaces, Enseign. Math. $(2)$ 36 (1990) 309 MR1096422
2 T Bedenikovic, A Delgado, M Timm, A classification of 2–complexes with nontrivial self-covers, Topology Appl. 153 (2006) 2073 MR2239071
3 P L Bowers, K Ruane, Boundaries of nonpositively curved groups of the form $G\times\mathbf{Z}^n$, Glasgow Math. J. 38 (1996) 177 MR1397173
4 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren series 319, Springer (1999) MR1744486
5 C B Croke, B Kleiner, Spaces with nonpositive curvature and their ideal boundaries, Topology 39 (2000) 549 MR1746908
6 C B Croke, B Kleiner, The geodesic flow of a nonpositively curved graph manifold, Geom. Funct. Anal. 12 (2002) 479 MR1924370
7 T Hosaka, On splitting theorems for CAT(0) spaces and compact geodesic spaces of non-positive curvature arXiv:math/0405551
8 G C Hruska, Geometric invariants of spaces with isolated flats, Topology 44 (2005) 441 MR2114956
9 K E Ruane, Boundaries of $\mathrm{CAT}(0)$ groups of the form $\Gamma=G\times H$, Topology Appl. 92 (1999) 131 MR1669823
10 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. $($N.S.$)$ 6 (1982) 357 MR648524
11 J M Wilson, A CAT(0) group with uncountably many distinct boundaries, J. Group Theory 8 (2005) 229 MR2126732